Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Homogeneous interpolation on ten points

Authors: Ciro Ciliberto and Rick Miranda
Journal: J. Algebraic Geom. 20 (2011), 685-726
Published electronically: February 8, 2011
MathSciNet review: 2819673
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we prove that for all pairs $(d,m)$ with $d/m\geq 174/55$, the linear system of plane curves of degree $d$ with ten general base points of multiplicity $m$ has the expected dimension.

References [Enhancements On Off] (What's this?)


Additional Information

Ciro Ciliberto
Affiliation: Dipartimento di Matematica, Universitá di Roma “Tor Vergata”, Via della Ricerca Scientifica, 00133 Roma, Italy
MR Author ID: 49480

Rick Miranda
Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523

Received by editor(s): December 16, 2008
Received by editor(s) in revised form: July 19, 2009
Published electronically: February 8, 2011